# SDR UIEA2021100602196

- Difficulty date: October 5, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 17,476 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT AFT FUEL PUMP LOW PRESSURE EICAS WITH SWITCH DEPRESSED. REF DMI 154604 L/P 1407456 RIGHT AFT FUEL PUMP LOW PRESSURE.( TRANSFERRED TO MDDR 154604 IAW MEL 28-22-01, CAT 'C', DUE 15OCT21. PLACARD INSTALLED.  /  12OCT21, LP 1407456, ITEM M18. REMOVED AND REPLACED FUEL FEED SYSTEM OVERHEAD PANEL ASSY IAW B767 AMM 28-22-17-404-006. PERFORMED OPERATIONAL TEST OF THE ENGINE FUEL FEED SYSTEM IAW AMM 28-32-00-715-001. OPS CHECKS GOOD. THIS CLEARS DMI 154604 )
